# SDR AALA202303158157

- Difficulty date: March 13, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 37,644 hours, 15,634 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY OUTBOARD OVEN SMOKING EXCESSIVELY. TURNED OFF AND SMOKING STOPPED. CLEANED OVEN #1 PER AMM 25-32-02-100-801, RAN OVEN ON HIGH FOR TEN MINUTES. NO SMOKE NOTED.
